# SDR F3LA2017082800199

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 26,926 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 102238
- Condition: No Test
- Location: Emergency Lights
- Component: Epsu, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULTED AFTER BATTERY CAPACITY TEST.  REMOVED AND REPLACED THE EPSU BATTERY 11WL IAW AMM 33-51-38-000-002-A, AND 33-51-38-400-002-A. OPS CHECKED GOOD.
